MAUDE Adverse Event Report: SYNTHES GMBH 9 TI CANNULATED TIBIAL NAIL-EX/330-SILE; NAIL, FIXATION, BONE

SYNTHES GMBH 9 TI CANNULATED TIBIAL NAIL-EX/330-SILE; NAIL, FIXATION, BONE
Catalog Number 04.004.346S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Tissue Injury (4559)
Date of Event 07/05/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: d9: complainant part is not expected to be returned for manufacturer review/investigation.E3: reporter is a synthes employee.H3, h6: the investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent revision surgery of an expert tibial nail on (b)(6) 2024, after the fracture had healed.The patient recently suffered an acl re-rupture.At the same time, relevant lateral arthrosis was diagnosed.There was no infection identified.The nail was not able to be removed.Procedure was completed with an unknown delay.This report is for a 9mm ti cannulated tibial nail-ex/330mm-sterile.This is report 1 of 1 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.Device history review (dhr): part # 04.004.346s.Lot # l585160.Manufacturing site: werk selzach logistik.Release to warehouse date: (b)(6) 2017.Expiration date: (b)(6) 2027.Supplier: früh verpackungstechnik ag.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Non-sterile part # 04.004.346.Non-sterile lot # l553013.Manufacturing site: werk mezzovico.Release to warehouse date: (b)(6) 2017.Supplier: n/a.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received states that there was a surgical delay.The procedure was not completed successfully and there were no specific allegation against the locking screw and end cap.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
9 TI CANNULATED TIBIAL NAIL-EX/330-SILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key19964305
Report Number8030965-2024-09864
Device Sequence Number8803572
Product Code JDS
UDI-Device Identifier10886982083913
UDI-Public(01)10886982083913(17)270901(10)L585160
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.004.346S
Device Lot NumberL585160
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 08/05/2024
Supplement Date Received by Manufacturer08/27/2024
07/08/2025
Initial Report FDA Received Date08/12/2024
Supplement Report FDA Received Date09/06/2024
07/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/14/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.0 TI LCKNG SCR T25 SD 34 F/IM NAILS-S; 4.0 TI LCKNG SCR T25 SD 40 F/IM NAILS-S; TI END CAP T40 SD 15 EXT-S F/TI TIB NL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexUnknown